The Nielsen kernel of an arbitrary Riemann surface

Article


Jones, M. 2006. The Nielsen kernel of an arbitrary Riemann surface. Bulletin of the London Mathematical Society. 38 (5), pp. 825-828. https://doi.org/10.1112/S0024609306018753
TypeArticle
TitleThe Nielsen kernel of an arbitrary Riemann surface
AuthorsJones, M.
Abstract

By considering coverings of surfaces by annuli, we extend previous results concerning the Nielsen kernel of topologically finite Riemann surfaces to arbitrary orbifolds. Specifically, we show that the length of a boundary loop in the Nielsen kernel is strictly greater than twice the length of the corresponding boundary loop of its orbifold, and that the infinite Nielsen kernel has empty interior. 2000 Mathematics Subject Classification 30F99 (primary), 30F60 (secondary).

JournalBulletin of the London Mathematical Society
ISSN14692120
Publication dates
Print01 Oct 2006
Publication process dates
Deposited03 Dec 2008
Output statusPublished
Digital Object Identifier (DOI)https://doi.org/10.1112/S0024609306018753
LanguageEnglish
Permalink -

https://repository.mdx.ac.uk/item/80z2x

  • 25
    total views
  • 0
    total downloads
  • 0
    views this month
  • 0
    downloads this month

Export as